Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Orthonormal sets of periodic functions of the type $\{f(nx)\}$
HTML articles powered by AMS MathViewer

by D. G. Bourgin and C. W. Mendel PDF
Trans. Amer. Math. Soc. 57 (1945), 332-363 Request permission
References
    S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877, DOI 10.1090/coll/015
  • E. Hopf, Ergoden Theorie, Ergebnisse der Mathematik, 1937.
  • E. C. Titchmarsh, Han-shu lun, Science Press, Peking, 1964 (Chinese). Translated from the English by Wu Chin. MR 0197687
  • David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, vol. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923
  • A. Zygmund, Trigonometrical series, Warsaw, 1933. E. E. Kummer, Beitrag zur Theorie der Funktion $\Gamma (x)$, Zeitschrift für reine und angewandte Mathematik vol. 35 (1847) pp. 1-4. G. H. Hardy and J. E. Littlewood, On the absolute convergence of Fourier series, J. London Math. Soc. vol. 3 (1928) pp. 250-253.
  • M. H. Stone, A Characteristic Property of Certain Sets of Trigonometric Functions, Amer. J. Math. 49 (1927), no. 4, 535–542. MR 1506643, DOI 10.2307/2370837
  • E. Landau, Über den Wertevorrat von $\zeta (s)$ in der Halbebene $\sigma > 1$, Nachr. Ges. Wiss. Göttingen (1933) pp. 81-91.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X
  • Retrieve articles in all journals with MSC: 42.4X
Additional Information
  • © Copyright 1945 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 57 (1945), 332-363
  • MSC: Primary 42.4X
  • DOI: https://doi.org/10.1090/S0002-9947-1945-0012158-8
  • MathSciNet review: 0012158